# SDR 04FDEA02274

- Difficulty date: July 28, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER NR 21L BARREL NUT BORE FOUND WITH CORROSION.  CLEAN UP CORROSION AND FOUND EXCEEDED LIMITS. REPAIRED AS PER   FEDEX EA NR 1-5510-79805, TITLE: STABILIZERS - HORIZONTAL STABILIZER - BARREL NUT BORE NR 21L - CORROSION REPAIR PER BOEING S/B MD-11 55-023 REVISION 2 AND FEDEX EO 1-5510-7-5000.
